# SDR USAA990720

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: 49157601
- Condition: Cracked
- Location: Service Door
- Part time: 49,635 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - LGA MAINTENANCE FOUND .50 INCH CRACK AT SERVICE DOOR (RT SIDE) HOLD OPEN CUP.  REPLACED WITH LIKE PART PER EA 52418A.  (X)
